MathSciNet Relay Station
MathSciNet bibliographic data
MR823175 (88i:57017) 57S25 (55M35 57S17)
Petrie, Ted; Randall, John Spherical isotropy representations. Inst. Hautes Études Sci. Publ. Math. No. 62 (1985), 221–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement